What is the difference between Panadol and Panadol Extra?
Panadeine Extra – Basically is the stronger version of Panadeine. It still has the same 500mg of paracetamol but also has 15mg of codeine added to each tablet.
What is in Panadol Extra Strength?
PANADOL Extra Strength
|Active Ingredient/Active Moiety|
|Ingredient Name||Basis of Strength||Strength|
|ACETAMINOPHEN (ACETAMINOPHEN)||ACETAMINOPHEN||500 mg|
Can we take 2 tablets of Panadol Extra?
Panadol Extra Tablets provide extra effective pain relief. Adults and children 16 years and over: Swallow 2 tablets every 4 hours as needed. Do not take more than 8 tablets in 24 hours.
Can I take 2 Panadol 500mg?
Paracetamol can be taken with or without food. The usual dose for adults is one or two 500mg tablets up to 4 times in 24 hours. Always leave at least 4 hours between doses. Overdosing on paracetamol can cause serious side effects.
Can I take Panadol Extra on an empty stomach?
Wondering whether you can take Panadol on an empty stomach? The good news is, paracetamol can be taken either with or without food.
How long does Panadol Extra Strength take to work?
How does it work and what is the benefit? Unlike standard paracetamol tablets, Panadol Extra with Optizorb has a patented fast release technology – Optizorb, which starts to work in 5 minutes for fast and effective relief of pain.
Can I take Panadol Extra every 4 hours?
One tablet up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not exceed 4 tablets in 24 hours. Not recommended for children under 12 years.
How long does it take for Panadol to work?
Paracetamol has been in general use for more than 50 years, but the way it works to reduce pain and fever is not fully understood. Paracetamol begins to ease pain and lower a high temperature about 30 minutes after a dose is taken. Its effects usually last for about 4 to 6 hours.
How long does it take for Panadol to kick in?
Paracetamol begins to ease pain and lower a high temperature about 30 minutes after a dose is taken. Its effects usually last for about 4 to 6 hours.